Conflicts of interest: The authors have declared no conflicts.
Allergic contact dermatitis caused by transdermal buprenorphine
Article first published online: 19 JUN 2013
© 2013 John Wiley & Sons A/S. Published by John Wiley & Sons Ltd
Volume 69, Issue 1, pages 60–61, July 2013
How to Cite
Kyrklund, C., Hyry, H. and Alanko, K. (2013), Allergic contact dermatitis caused by transdermal buprenorphine. Contact Dermatitis, 69: 60–61. doi: 10.1111/cod.12051
- Issue published online: 19 JUN 2013
- Article first published online: 19 JUN 2013
- Manuscript Accepted: 10 DEC 2012
- Manuscript Revised: 7 DEC 2012
- Manuscript Received: 6 NOV 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.